IIUM Repository

Sub-exact sequence on Hilbert space

B.H.S., Utami . and Fitriani, Fitriani and Usman, M and Warsono, Warsono and Daoud, Jamal I (2021) Sub-exact sequence on Hilbert space. Journal of Physics, 1751 (1). pp. 1-7. ISSN 1742-6588 E-ISSN 1742-6596

[img] PDF - Published Version
Restricted to Repository staff only

Download (832kB) | Request a copy
PDF (SCOPUS) - Supplemental Material
Download (372kB) | Preview


The notion of the sub-exact sequence is the generalization of exact sequence in algebra especially on a module. A module over a ring R is a generalization of the notion of vector space over a field F. Refers to a special vector space over field F when we have a complete inner product space, it is called a Hilbert space. A space is complete if every Cauchy sequence converges. Now, we introduce the sub-exact sequence on Hilbert space which can later be useful in statistics. This paper aims to investigate the properties of the sub-exact sequence and their relation to direct summand on Hilbert space. As the result, we get two properties of isometric isomorphism sub-exact sequence on Hilbert space

Item Type: Article (Journal)
Uncontrolled Keywords: complete inner product space, direct summand, Hilbert space, sub-exact sequence
Subjects: Q Science > QA Mathematics > QA300 Analysis
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering
Kulliyyah of Engineering > Department of Science
Depositing User: Assoc.Prof.Dr Jamal Daoud
Date Deposited: 17 Nov 2021 09:38
Last Modified: 23 Nov 2021 15:57
URI: http://irep.iium.edu.my/id/eprint/93696

Actions (login required)

View Item View Item


Downloads per month over past year